# SDR JJBA20140527011

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8202
- Aircraft serial: 438
- Aircraft time: 34,824 hours, 38,291 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Damaged
- Location: Nr 1 Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST NR 2 HYD PRESS.  R & R NR 1 BRAKE LINE.  SERVICED NR 2 HYD.
